A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid

Nayal, Bhavna (2012) A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid. Indian Journal of Pharmacology, 44 (4). pp. 521-522.

[img] PDF
IndianJPharmacol444521-5375049_012935.pdf - Published Version
Restricted to Registered users only

Download (193kB) | Request a copy

Abstract

Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.

Item Type: Article
Uncontrolled Keywords: Gynaecomastia; hormone; isoniazid; male; tuberculosis.
Subjects: Medicine > KMC Manipal > Pathology
Depositing User: KMC Manipal
Date Deposited: 19 Feb 2013 06:08
Last Modified: 19 Feb 2013 06:08
URI: http://eprints.manipal.edu/id/eprint/78547

Actions (login required)

View Item View Item